Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i4.60
pages 39-46

Pseudo-inversion of Matrixes in the Problem of Identification and Construction of the Adaptive Controllers

Sergey V. Bondar
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine


The problem about the construction of the adaptive control system is considered. Recurrent formulas for parameter identification of the linear systems are derived with application of pseudo-inverse matrixes. The robustness of the suggested algorithms relative to disagreement of structures of the controlled object and the linear mathematical model is shown.

Articles with similar content:

Method for Linearization of Deterministic Nonlinear Mathematical Models of Control Objects
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Oleg V. Babak
On the Reconstruction of a Pair "Control-Trajectory" in a System with an Aftereffect
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
V. I. Maksimov, M. S. Blizorukova
On Mechanism of Recession Phenomenon
Journal of Automation and Information Sciences, Vol.47, 2015, issue 4
Nikolay S. Gonchar, Vladimir G. Kozyrski, Anatoliy S. Zhokhin
Use of GPRS Protocol of the GSM 900/1800 Mobile Telecommunication System in Telemonitoring Systems of Remote Objects
Telecommunications and Radio Engineering, Vol.64, 2005, issue 1-6
V. A. Pimenov, S. N. Saveliev
Modal Control in Systems with Distributed Delay of Neutral Type
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Andrey A. Yakimenko, Vladimir M. Marchenko